Analytical and numerical treatment of oscillatory mixed differential equations with differentiable delays and advances

Hdl Handle:
http://hdl.handle.net/10034/210489
Title:
Analytical and numerical treatment of oscillatory mixed differential equations with differentiable delays and advances
Authors:
Ferreira, José M.; Ford, Neville J.; Malique, Md A.; Pinelas, Sandra; Yan, Yubin
Abstract:
This article discusses the oscillatory behaviour of the differential equation of mixed type.
Affiliation:
Instituto Superior Técnico, Lisbon : University of Chester : University of Chester : Universidade dos Açores : University of Chester
Citation:
Journal of computational and applied mathematics, 235(17), 2011, pp. 5112-5130
Publisher:
Elsevier
Journal:
Journal of computational and applied mathematics
Publication Date:
12-Apr-2011
URI:
http://hdl.handle.net/10034/210489
DOI:
10.1016/j.cam.2011.04.041
Additional Links:
http://www.journals.elsevier.com/journal-of-computational-and-applied-mathematics
Type:
Article
Language:
en
Description:
NOTICE: this is the author’s version of a work that was accepted for publication in Journal of computational and applied mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of computational and applied mathematics, 235(2011), doi: 10.1016/j.cam.2011.04.041
ISSN:
0377-0427
EISSN:
1879-1778
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorFerreira, José M.en
dc.contributor.authorFord, Neville J.en
dc.contributor.authorMalique, Md A.en
dc.contributor.authorPinelas, Sandraen
dc.contributor.authorYan, Yubinen
dc.date.accessioned2012-02-10T15:18:04Zen
dc.date.available2012-02-10T15:18:04Zen
dc.date.issued2011-04-12en
dc.identifier.citationJournal of computational and applied mathematics, 235(17), 2011, pp. 5112-5130en
dc.identifier.issn0377-0427en
dc.identifier.doi10.1016/j.cam.2011.04.041en
dc.identifier.urihttp://hdl.handle.net/10034/210489en
dc.descriptionNOTICE: this is the author’s version of a work that was accepted for publication in Journal of computational and applied mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of computational and applied mathematics, 235(2011), doi: 10.1016/j.cam.2011.04.041en
dc.description.abstractThis article discusses the oscillatory behaviour of the differential equation of mixed type.en
dc.language.isoenen
dc.publisherElsevieren
dc.relation.urlhttp://www.journals.elsevier.com/journal-of-computational-and-applied-mathematicsen
dc.subjectfunctional differential equationsen
dc.subjectmixed and delay equationsen
dc.subjectoscillatory solutionsen
dc.subjectnumerical schemesen
dc.subjectdiscrete equationsen
dc.titleAnalytical and numerical treatment of oscillatory mixed differential equations with differentiable delays and advancesen
dc.typeArticleen
dc.identifier.eissn1879-1778en
dc.contributor.departmentInstituto Superior Técnico, Lisbon : University of Chester : University of Chester : Universidade dos Açores : University of Chesteren
dc.identifier.journalJournal of computational and applied mathematicsen
This item is licensed under a Creative Commons License
Creative Commons
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.